My mother has been taking Prednisone for a couple months now and last month she started having difficulty walking. Now her legs have attrophied to the point where she can barely walk. She is so weak. The doc says its dehydration from the massive sweating she does and says Prednisone has nothing to do with the legs or weakness but I keep reading that both are symptoms. Is it time to get a new doc? Has this happened to anyone else?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When is the best time to take prednisone? My doctor has me taking it in the evening with a snack and
Posted 21 Dec 2009 • 2 answers
Posted 8 Aug 2014 • 2 answers
Posted 23 Aug 2014 • 2 answers
Posted 25 Mar 2016 • 1 answer
Effexor - I am in the process of coming off Efexor and have been a long time user. My doctor decided
Posted 21 May 2016 • 1 answer